# SDR TWAA9769002

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973Z
- Make and model: Doug DC-9-15
- Aircraft serial: 47033
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Failed
- Location: A/C Duct
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MCI - FLT 483 - DURING CRUISE, CABIN LOW PRESSURE LIGHT ILLUMINATED.  REPLACED CLAMPS ON AIR CONDITIONING DUCT.  OPERATIONAL CHECK NORMAL.  (M)
